# SDR SWIA200516432

- Difficulty date: December 23, 2005
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 31,158 hours, 26,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 605.00 BETWEEN STR 18L AND 19L, LOWER FRAME FLANGE CRACKED, ITEM FOUND AT C CHECK INSPECTION.  REPAIRED REF REO 601R-53-11-171 REV C.
